I was told as a child that I am allergic to neomycin. Apparently I was given it as an ointment and the skin on my hands and feet peeled. I worry now about getting vaccinated for Tetnus because the vaccine does contain neomycin. I've never had an analphylatic reaction before but am nervous. I got all the childhood shots and received a Td shot 11 years ago and a series of Hep B vaccinations required for health care workers six years ago. I got a flu shot a couple of years ago. I've never had any problem with the vaccines. Should I worry, or am I obsessing over nothing. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.